# SDR AALA20050177

- Difficulty date: February 10, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N205AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49155
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FORWARD GALLEY EMERGENCY LIGHTS INOPERATIVE.  REPLACED WIRING FOR FORWARD GALLEY EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
